# SDR CA130402004

- Difficulty date: October 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 1,511 hours
- Engine: Cont IO360ES
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 14573004
- Condition: Corroded
- Location: Te Flap
- Part time: 1,518 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INSPECTION OF FLAP HINGES FOUND CORROSION, EXFOILATION AND INTERGRANULAR CORROSION ON UPPER PORTION OF HINGES.  REPLACE ALL FLAP HINGES, PIN 14572-008, INBD RT PIN 14571-007, MIDDLE LT AND RT PIN 14572-004 OTBD LT AND RT PIN 14573-004.
